No, your problem is withdrawal. This happens when you stop taking these drugs, and is worse if you stop taking them abruptly. All your symptoms are withdrawal symptoms. It's likely these feelings caused extra anxiety along with what you were already suffering -- these drugs don't cure, they just tamp down symptoms, so if you haven't solved your anxiety problem in therapy or by finding a physiological cause or something else, it's still there, and when you're anxious, traumatic feelings like withdrawal feelings can trigger more anxiety. Once you get back used to the Zoloft hopefully you'll be fine. It's not the drug causing this, it's the absence of it that brought this on. If you should ever decide to stop taking it, you need to taper off slowly to minimize the withdrawal. And if all you had were expired pills, you should have taken them anyway -- they might have been weaker but would have been better than nothing. You could also have asked your pharmacy for a few pills until you got your refill.